| Model Number |
25-872-07-91 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that non-locking fixation screws implanted in a mandible had become loosened from compromised bone 17 months after implantation.They were removed, discarded, and replaced.
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.